Items where Year is 2015

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | D
Number of items: 3.

B

Broughton, S. Allen (2015) Quasi-platonic PSL2(q)-actions on closed Riemann surfaces. Albanian J. Math., 9 (1). pp. 31-61.

D

D\'\i az-Garc\'\i a, José A. and Gutiérrez-Sánchez, Ramón (2015) Matrix multivariate Pearson II-Riesz distribution. Albanian J. Math., 9 (1). pp. 63-75.

Daniels, Harris B. (2015) Siegel functions, modular curves, and Serre's uniformity problem. Albanian J. Math., 9 (1). pp. 3-29.

This list was generated on Sat Dec 16 07:24:09 2017 UTC.